Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Two formulas for the general multivariate polynomial which interpolates a regular grid on a simplex


Author: Coert Olmsted
Journal: Math. Comp. 47 (1986), 275-284
MSC: Primary 41A05; Secondary 41A63
MathSciNet review: 842135
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two formulas are exhibited for the multivariate Lagrange shape polynomials which interpolate a regular grid on a simplex in $ {\mathbb{R}^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A05, 41A63

Retrieve articles in all journals with MSC: 41A05, 41A63


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1986-0842135-6
Keywords: Multivariate polynomial finite simplicial interpolation, total degree polynomial space Lagrange basis
Article copyright: © Copyright 1986 American Mathematical Society